LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Mepron Does this sound normal...Cyring fits

 - UBBFriend: Email this page to someone!    
Author Topic: Mepron Does this sound normal...Cyring fits
tricia386
Frequent Contributor (1K+ posts)
Member # 29623

Icon 1 posted      Profile for tricia386     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am on day 3 of mepron was on 1 tsp and back down today to half of one.

about an hour after i took it I am crying uncontrollably. I am so sadd. I am soo sad.

--------------------
Lyme activated in April 2010 by gardasil vaccine.
DX: Lyme,Babs,Myco,Bart 11/10
Treatment Started: 3/28/11

Posts: 1752 | From Albany, NY | Registered: Dec 2010  |  IP: Logged | Report this post to a Moderator
n2themystic
LymeNet Contributor
Member # 27315

Icon 1 posted      Profile for n2themystic     Send New Private Message       Edit/Delete Post   Reply With Quote 
Unfortunately that can be common with Mepron. Do a search in the forum for Mepron blues. Lots of discussions on this topic.

Just know its the mepron and I would talk to your llmd as soon as possible to get his/her advice.

I wouldn't get the crying but I would sure get the depression and mood swings.

Posts: 186 | From colorado | Registered: Jul 2010  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Mepron Blues
http://flash.lymenet.org/scripts/ultimatebb.cgi/topic/1/89042?

This is why everyone here needs to know what is found in "Quick Links to Popular Topics."

http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=1;t=088555;p=0

Call your doctor! [group hug]

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94947 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
TF
Frequent Contributor (5K+ posts)
Member # 14183

Icon 1 posted      Profile for TF     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, this is a common side effect. If you become suicidal, you must STOP taking the mepron. Please, be careful.
Posts: 9931 | From Maryland | Registered: Dec 2007  |  IP: Logged | Report this post to a Moderator
tricia386
Frequent Contributor (1K+ posts)
Member # 29623

Icon 1 posted      Profile for tricia386     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have only been on a low dose for 3 days...I cant believe this happened so quickly

--------------------
Lyme activated in April 2010 by gardasil vaccine.
DX: Lyme,Babs,Myco,Bart 11/10
Treatment Started: 3/28/11

Posts: 1752 | From Albany, NY | Registered: Dec 2010  |  IP: Logged | Report this post to a Moderator
fflutterby
Frequent Contributor (1K+ posts)
Member # 28081

Icon 1 posted      Profile for fflutterby     Send New Private Message       Edit/Delete Post   Reply With Quote 
Happened to me, started last Thurs @ 1/2 dose twice daily. I stopped for a day and started even slower and only once a day. I have very little trouble right now and will continue for a week and then go up. I do feel very tired and blah but nothing compared to Sat.

Hang in there! Read the Mepron Blues thread that TUTU posted.

--------------------
Psalm 46 1 God is our refuge and strength

Posts: 1367 | From North Jersey | Registered: Sep 2010  |  IP: Logged | Report this post to a Moderator
Scrappy
Member
Member # 25888

Icon 1 posted      Profile for Scrappy     Send New Private Message       Edit/Delete Post   Reply With Quote 
I didn't cry but I was pretty damn sad while taking it.

Didn't mention it to my LLMD cause I hadn't made the connection with the medication and was not aware of this forum, or other sources of information, at the time.

Posts: 56 | From Down Here | Registered: May 2010  |  IP: Logged | Report this post to a Moderator
darwinsdream
LymeNet Contributor
Member # 30314

Icon 1 posted      Profile for darwinsdream     Send New Private Message       Edit/Delete Post   Reply With Quote 
When I was on mepron, I called them attacks. I would cry, uncontrollably, several times a day.I was on 2 tsp 2 x daily for 4 months. The crying did get less as time went on. Had I known at the time this was also a mepron thing, I would have gone off.OMG what a horrible feeling.

If you can get through the crying you do feel better after the tears. So, if you can think of it as another symptom and separate, somehow, from the saddness, you will get through it as i did. But...if the suicide feelings are too much lingering over your head, find another way. There are lots of treatments out there that won't make you as depressed.

Easy does it, sweetie, you are not going crazy. But..remember, if it gets to be too much, you can get better on something else. There's lots of treatments out there.Oh, i feel so bad.

Posts: 140 | From Phoenix AZ | Registered: Jan 2011  |  IP: Logged | Report this post to a Moderator
tricia386
Frequent Contributor (1K+ posts)
Member # 29623

Icon 1 posted      Profile for tricia386     Send New Private Message       Edit/Delete Post   Reply With Quote 
I called my LLMD and she said increase in anxiety and crying spells are a herx. She said to back up but stick with it this could be the light at the end of the tunnel

--------------------
Lyme activated in April 2010 by gardasil vaccine.
DX: Lyme,Babs,Myco,Bart 11/10
Treatment Started: 3/28/11

Posts: 1752 | From Albany, NY | Registered: Dec 2010  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.